# SDR DL72S972245

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 652163262
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER AFT CHORD ANGLE WAS FOUND CRACKED DURING SHOP INSPECTION AT HMV VISIT.  THE ANGLE WAS REPAIRED PER 727 MM 57-52-0 BY STOP DRILLING  CRACK AND INSTALLING A DOUBLER.
